Alert archive / California / Wind Advisories in 2007

Wind Advisory 9, NWS Phoenix, AZ

April 10, 2007

NWS Phoenix, AZ issued this wind advisory at Apr 10, 2007, 3:23 PM PDT. It took effect at Apr 11, 2007, 1:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2007, 3:23 PM PDT (22:23 UTC)
In effect from
Apr 11, 2007, 1:00 PM PDT
Expired
Apr 11, 2007, 9:16 PM PDT
In force
8 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 102223
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
323 PM MST TUE APR 10 2007

AZZ020-025-CAZ030>033-111030-
/O.NEW.KPSR.WI.Y.0009.070411T2000Z-070412T1000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
323 PM MST TUE APR 10 2007 /323 PM PDT TUE APR 10 2007/

...WIND ADVISORY IN EFFECT FROM 1 PM MST /1 PM PDT/ WEDNESDAY TO
3 AM MST /3 AM PDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY
FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE COUNTY...IMPERIAL
COUNTY...AND THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA AREA.
THIS WIND ADVISORY IS IN EFFECT FROM 1 PM MST /1 PM PDT/ WEDNESDAY TO
3 AM MST /3 AM PDT/ THURSDAY.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL APPROACH
WEDNESDAY THROUGH EARLY THURSDAY. THE APPROACH OF THIS SYSTEM WILL
RESULT IN INCREASING WIND FROM THE SOUTHWEST AND WEST BY WEDNESDAY
AFTERNOON...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT THROUGH AT LEAST EARLY THURSDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40
MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE
DRIVING.

ELLIS

$$
4 follow-up statements
000 
WWUS75 KPSR 111030
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
330 AM MST WED APR 11 2007

AZZ020-025-CAZ030>033-112300-
/O.CON.KPSR.WI.Y.0009.070411T2000Z-070412T1000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
330 AM MST WED APR 11 2007 /330 AM PDT WED APR 11 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS
AFTERNOON TO 3 AM MST /3 AM PDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY
FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE COUNTY...IMPERIAL
COUNTY...AND THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA AREA.
THIS WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MST /1 PM PDT/ TODAY
TO 3 AM MST /3 AM PDT/ THURSDAY.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL 
CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA 
TODAY THROUGH EARLY THURSDAY. THE APPROACH OF THIS SYSTEM WILL 
RESULT IN INCREASING WIND FROM THE SOUTHWEST AND WEST BY THIS 
AFTERNOON...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH THIS AFTERNOON 
AND TONIGHT THROUGH AT LEAST EARLY THURSDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40
MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WIND THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WIND OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING SAND AND DUST. BE EXTRA ALERT AND USE EXTRA CAUTION WHILE
DRIVING.

DKS


$$
000 
WWUS75 KPSR 112312
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
412 PM MST WED APR 11 2007

AZZ020-025-CAZ030>033-121200-
/O.NEW.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
/O.CON.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
412 PM MST WED APR 11 2007 /412 PM PDT WED APR 11 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST /3 AM PDT/
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST
/8 PM PDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY
FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE COUNTY...IMPERIAL
COUNTY...AND THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA AREA.
THIS WIND ADVISORY REMAINS IN EFFECT THROUGH 3 AM THURSDAY.

ANOTHER WIND ADVISORY HAS BEEN ISSUED FOR THE SAME AREA FROM 12 NOON
THURSDAY THROUGH 8 PM THURSDAY EVENING.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA
THURSDAY AFTERNOON.

THIS WILL RESULT IN STRONG GUSTY WINDS FROM THE SOUTHWEST AND WEST
THROUGH TONIGHT...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH. THE WIND
IS EXPECTED TO TEMPORARILY DECREASE EARLY THURSDAY MORNING...BUT
INCREASE AND BECOME STRONG AND GUSTY AGAIN BY THURSDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

AZZ021>024-026>028-121200-
/O.NEW.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
412 PM MST WED APR 11 2007

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY
FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER
PHOENIX AREA FROM 12 NOON THURSDAY THROUGH 8 PM THURSDAY EVENING.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH
THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY AFTERNOON.

THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND WEST
THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN 40 AND
50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX
AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS AND
THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER GUSTY
WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY THURSDAY
AFTERNOON INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

ELLIS
000 
WWUS75 KPSR 120413
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
913 PM MST WED APR 11 2007

AZZ020-025-CAZ030>033-121615-
/O.CAN.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/
/O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
913 PM MST WED APR 11 2007 /913 PM PDT WED APR 11 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO
8 PM MST /8 PM PDT/ THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE WIND
ADVISORY FOR THE REST OF TONIGHT. HOWEVER...A WIND ADVISORY REMAINS
IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/
THURSDAY.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA
THURSDAY AFTERNOON.

WINDS HAVE BEGUN TO TEMPORARILY DECREASE OVER THE AREA THIS
EVENING...WITH MOST GUSTS NOW LESS THAN 35 MPH. ALTHOUGH IT WILL
REMAIN WINDY FOR THE REMAINDER OF THE NIGHT...WITH WEST WINDS OF 20
TO 30 MPH AND A FEW GUSTS NEAR 35 MPH EXPECTED...MOST PLACES WILL
REMAIN BELOW WIND ADVISORY CRITERIA UNTIL THE WINDS BEGIN TO
INCREASE ONCE AGAIN LATE THURSDAY MORNING AND AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

AZZ021>024-026>028-121615-
/O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
913 PM MST WED APR 11 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
THURSDAY. 

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH
THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY
AFTERNOON.

THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND
WEST THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN
40 AND 50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER
PHOENIX AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS
AND THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER
GUSTY WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY
THURSDAY AFTERNOON INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$
000 
WWUS75 KPSR 120416 CCA
NPWPSR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
915 PM MST WED APR 11 2007

AZZ020-025-CAZ030>033-121630-
/O.CAN.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/
/O.COR.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
915 PM MST WED APR 11 2007 /915 PM PDT WED APR 11 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO
8 PM MST /8 PM PDT/ THURSDAY...
...WIND ADVISORY IS CANCELLED TONIGHT...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE WIND
ADVISORY FOR THE REST OF TONIGHT. HOWEVER...A WIND ADVISORY REMAINS
IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/
THURSDAY.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA
THURSDAY AFTERNOON.

WINDS HAVE BEGUN TO TEMPORARILY DECREASE OVER THE AREA THIS
EVENING...WITH MOST GUSTS NOW LESS THAN 35 MPH. ALTHOUGH IT WILL
REMAIN WINDY FOR THE REMAINDER OF THE NIGHT...WITH WEST WINDS OF 20
TO 30 MPH AND A FEW GUSTS NEAR 35 MPH EXPECTED...MOST PLACES WILL
REMAIN BELOW WIND ADVISORY CRITERIA UNTIL THE WINDS BEGIN TO
INCREASE ONCE AGAIN LATE THURSDAY MORNING AND AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

AZZ021>024-026>028-121630-
/O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
915 PM MST WED APR 11 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
THURSDAY. 

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH
THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY
AFTERNOON.

THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND
WEST THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN
40 AND 50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER
PHOENIX AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS
AND THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER
GUSTY WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY
THURSDAY AFTERNOON INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

ESTLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 10, 10:15 AM PDT, 5 hours 8 minutes earlier.

Area forecast discussion, Apr 10, 10:15 AM PDT, 5 hours 8 minutes before
AZZ020>028-CAZ030>033-110000-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1015 AM MST TUE APR 10 2007

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A DRY FLOW OF AIR ALOFT FROM THE NORTHWEST AND WEST WILL RESULT IN
GENERALLY CLEAR NIGHTS AND SUNNY DAYS THROUGH WEDNESDAY. A STRONG LOW
PRESSURE SYSTEM FROM THE GULF OF ALASKA IS EXPECTED TO BRING WINDY TO
VERY WINDY WEATHER FROM THE SOUTHWEST AND WEST AND AREAS OF BLOWING
SAND AND DUST WEDNESDAY AFTERNOON THROUGH THURSDAY. IT WILL ALSO BE
MUCH COOLER THURSDAY. HIGH PRESSURE ALOFT FROM THE PACIFIC IS
EXPECTED TO BRING A RECOVERY OF TEMPERATURES THIS COMING WEEKEND.

&&

.SHORT TERM...
TODAY THROUGH THURSDAY...
THERE WAS SOME CLOUDINESS OVER SOUTHERN GILA COUNTY...OTHERWISE IT
WAS SUNNY LATE THIS MORNING. TEMPERATURES WERE GENERALLY CLOSE TO
THE SAME AND IT WAS DRIER WITH DEW POINT TEMPERATURES 3 TO 7 DEGREES
LOWER LATE THIS MORNING COMPARED WITH THE SAME TIME YESTERDAY.

OTHER THAN SOME CLOUDINESS OVER SOUTHERN GILA COUNTY THIS MORNING
THAT WILL BE CLEARING THIS AFTERNOON...SUNNY SKIES ARE EXPECTED TO
CONTINUE TODAY WITH CLEAR SKIES TONIGHT AND SUNNY SKIES AGAIN
WEDNESDAY...UNDER A DRY FLOW OF AIR ALOFT FROM THE NORTHWEST TODAY
AND WEST WEDNESDAY.

A STRONG LOW PRESSURE SYSTEM AND COLD FRONT FROM THE GULF OF ALASKA
WILL MOVE SOUTHEAST INTO CALIFORNIA WEDNESDAY. THE APPROACH OF THIS
SYSTEM WILL RESULT IN WINDY TO VERY WINDY WEATHER FROM THE SOUTHWEST
AND WEST WEDNESDAY AFTERNOON. THE WINDIEST WEATHER AND VERY WINDY
CONDITIONS ARE EXPECTED IN SOUTHEAST CALIFORNIA AND THE LOWER
COLORADO RIVER VALLEY WHERE BLOWING SAND AND DUST ARE ANTICIPATED.
BLOWING DUST IS ALSO POSSIBLE IN SOUTHWEST ARIZONA.

A WIND ADVISORY WILL MOST LIKELY BE NECESSARY FOR SOUTHEAST
CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY WEDNESDAY AFTERNOON
AND CONTINUING AT LEAST THROUGH THE EVENING HOURS. ALSO...RELATIVE
HUMIDITY MIGHT GET JUST LOW ENOUGH FOR A RED FLAG WARNING IN THOSE
AREAS WEDNESDAY AFTERNOON INTO THE EVENING HOURS.

THE STRONG LOW PRESSURE SYSTEM IS EXPECTED TO CONTINUE MOVING SOUTH-
EAST TO BE CENTERED NEAR THE UTAH-ARIZONA BORDER BY LATE THURSDAY.
THUS...EXCEPT FOR SOME TEMPORARY DECREASE IN THE WIND DURING THE
LATE OVERNIGHT HOURS WEDNESDAY NIGHT/EARLY THURSDAY MORNING...STRONG
GUSTY WINDS FROM THE SOUTHWEST AND WEST ARE EXPECTED TO CONTINUE
THURSDAY...REACHING ANOTHER PEAK DURING THE AFTERNOON...WITH VERY
WINDY WEATHER ACROSS THE ENTIRE AREA...AND AREAS OF BLOWING SAND
AND DUST.

A WIND ADVISORY WILL MOST LIKELY BE NECESSARY FOR THE ENTIRE AREA
THURSDAY AFTERNOON INTO THE EVENING HOURS.

MOISTURE WILL BE LIMITED WITH THIS SYSTEM...BUT THERE WILL BE PLENTY
OF DYNAMICS FOR CLOUDS TO DEVELOP MAINLY IN THE NORTH PORTION OF THE
ARIZONA PORTION OF OUR AREA INCLUDING LA PAZ...NORTHERN MARICOPA AND
SOUTHERN GILA COUNTIES THURSDAY AFTERNOON. WITH THE LIMITED
MOISTURE...THERE IS ONLY JUST A SLIGHT CHANCE OF SHOWERS IN THE FAR
NORTH PORTION OF THOSE AREAS THURSDAY AFTERNOON. OTHERWISE...IT IS
EXPECTED TO BE A DRY SYSTEM FOR OUR AREA.

&&

.LONG TERM...
THURSDAY NIGHT THROUGH MONDAY...
PREVIOUS DISCUSSION...
LATEST MODEL RUNS AGREE ON FILLING THE UPPER TROUGH AS IT DRIFTS
INTO NEW MEXICO BY 12Z FRIDAY. HOWEVER...COLD ADVECTION IN THE WAKE
OF THIS SYSTEM WILL KEEP CONSIDERABLE CLOUDINESS/SLIGHT CHANCE OF
SHOWERS IN THE FAR EASTERN PORTIONS OF OUR CWA THURSDAY NIGHT. TEMPS
WILL DROP BACK TO BELOW NORMAL ON FRIDAY. BY SATURDAY...A MORE
PROGRESSIVE PATTERN WILL LEAD TO GOOD 500MB HEIGHT RISES...AND VERY
DRY AIR MOVING IN. AS A RESULT...A BIG WARMUP IS LIKELY ON SATURDAY
FOLLOWED BY ANOTHER FRONTAL SYSTEM FOR SUNDAY. LOW LEVEL WINDS
LIKELY TO BE MUCH LESS WITH THE SUNDAY SYSTEM...COMPARED TO THE MID
WEEK SYSTEM.

&&

.AVIATION...
VFR CONDITIONS OVER ALL AIRFIELDS DURING NEXT 24 HOURS. CLEAR
CONDITIONS FOR KYUM...KIPL...AND KBLH. SOUTH-SOUTHWEST SURFACE WIND
GUSTS TO 20 KTS WILL BE COMMON BY 22Z. GUSTS WILL BE STRONGEST IN
SOUTHEAST CALIFORNIA BETWEEN 00Z-07Z...25-30 KTS COMMON...AND WILL
FAVOR A WEST TO NORTHWEST DIRECTION.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
NO PRESSING FIRE WEATHER CONCERNS TODAY THOUGH THE WINDS WILL
INCREASE SIGNIFICANTLY IN THE AFTERNOON AND EVENING SIMILAR TO
MONDAY...BUT NOT QUITE AS STRONG.

WEST-SOUTHWEST SURFACE WINDS WILL INCREASE DRAMATICALLY WEDNESDAY
AFTERNOON AND CONTINUE THROUGH THURSDAY AS A COLD FRONT APPROACHES
AND THEN PUSHES ACROSS THE AREA. SUSTAINED SURFACE WIND SPEEDS ARE
EXPECTED TO REACH CRITICAL THRESHOLDS LATE WEDNESDAY AFTERNOON AND
EVENING IN SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA...ESPECIALLY
WEST OF THE COLORADO RIVER VALLEY. IT IS POSSIBLE THAT HUMIDITIES
WILL REACH CRITICAL THRESHOLDS FOR A COUPLE OF HOURS IN THE LATE
AFTERNOON AND EARLY EVENING IN PORTIONS OF SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA NORTH OF INTERSTATE 10. THIS IS IF SOME DRYING
OCCURS IN THAT AREA TODAY AND SUBSEQUENT SOUTHERLY WINDS DO NOT
RAISE THE DEW POINTS SUFFICIENTLY. WILL HOLD OFF ON ISSUING A FIRE
WEATHER WATCH FOR NOW...BUT THE SITUATION WILL NEED TO BE MONITORED
CLOSELY.

BREEZY TO WINDY CONDITIONS...STRONGEST IN SOUTHEAST
CALIFORNIA...WILL CONTINUE WEDNESDAY NIGHT AND THURSDAY MORNING
BEFORE STRENGTHENING AGAIN THURSDAY AFTERNOON WHERE VIRTUALLY THE
WHOLE FORECAST AREA WILL REACH CRITICAL WIND SPEED THRESHOLDS.
SIMILAR TO WEDNESDAY AFTERNOON...SOME LOCATIONS MIGHT REACH CRITICAL
HUMIDITY THRESHOLDS FOR 2-3 HOURS LATE IN THE AFTERNOON AND EARLY
EVENING...PRIMARILY PORTIONS OF FIRE WEATHER ZONES 131...231...AND
232. THIS IS IF SUFFICIENTLY LOW DEW POINTS MOVE INTO THE AREA
QUICKLY ENOUGH. A FIRE WEATHER WATCH MAY NEED TO BE ISSUED ON
SUBSEQUENT SHIFTS AS THE PICTURE BECOMES CLEARER.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS/10/19
Hazardous weather outlook, Apr 10, 5:55 AM PDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
555 AM MST TUE APR 10 2007

AZZ020>023-025>028-CAZ031>033-111100-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
555 AM MST TUE APR 10 2007 /555 AM PDT TUE APR 10 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD WINDY CONDITIONS WILL DEVELOP ACROSS THE LOWER DESERTS OF
SOUTHEAST CALIFORNIA AND SOUTHWEST/SOUTH-CENTRAL ARIZONA WEDNESDAY
AND THURSDAY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THESE
WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND. PLEASE MONITOR
PUBLIC AND FIRE WEATHER FORECASTS FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-111100-
JOSHUA TREE NATIONAL PARK-
555 AM PDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD WINDY CONDITIONS WILL DEVELOP ACROSS JOSHUA TREE NATIONAL
PARK WEDNESDAY THROUGH THURSDAY AS A STRONG COLD FRONT MOVES ACROSS
THE REGION. PLEASE MONITOR PUBLIC AND FIRE WEATHER FORECASTS FOR
ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-111100-
SOUTHERN GILA/TONTO NF FOOTHILLS-
555 AM MST TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD WINDY CONDITIONS WILL DEVELOP ACROSS SOUTHERN GILA COUNTY
WEDNESDAY AND THURSDAY AS A STRONG COLD FRONT MOVES ACROSS THE
REGION. PLEASE MONITOR PUBLIC AND FIRE WEATHER FORECASTS FOR
ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:03 PM PDTFire Weather WatchPSRImperial, Riverside14 hr

Nearby

Wind Advisories in California, 2007Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.